Infinitary superperfect numbers
Annales mathematicae et informaticae, Tome 47 (2017), pp. 211-218
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2017_47_a13,
author = {Tomohiro Yamada},
title = {Infinitary superperfect numbers},
journal = {Annales mathematicae et informaticae},
pages = {211--218},
year = {2017},
volume = {47},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2017_47_a13/}
}
Tomohiro Yamada. Infinitary superperfect numbers. Annales mathematicae et informaticae, Tome 47 (2017), pp. 211-218. http://geodesic.mathdoc.fr/item/AMI_2017_47_a13/